Post # 1
I started Nuvaring in September of last year and I have loved it because it is just so easy to use. I don’t have to remember it everyday and I don’t feel it at all. What I do feel is the headaches and migraines I have. It starts about two days before I have to take it out and then last for about a week and a half. It is horrible. The migraines make me throw up and then the rest of the day I am just miserable at work.
Does anyone have the same problem? If you switched, which one worked better for you.
Post # 3
Maybe you are getting migraines from the hormone withdrawal? Have you even been on a different hormonal BC before? Some people are very sensitive to estrogen and it can cause migraines.
Post # 4
I had cronic migraines when I was on the Nuvaring. My doctor took me off it because he said it was the estrogen level being too much for my body.
Post # 5
I get estrogen withdrawal migraines on every pill I’ve ever been on and the nuvaring, which I’m currently on. I just have less overall problems with the nuvaring (for myself but I know it’s not the best option for everyone), so I manage the migraines with a combo of medications. I guess it’ll just always be a problem for me =o/ I hope you’re able to find a solution!
Post # 6
I was on microgestion and levora? before the nuvaring. My body handled them just fine. I guess maybe the estrogen levels are too different.